How much DXM is in dimetapp?
Children’s Robitussin Honey Cough & Chest Congestion DM contains 10mg dextromethorphan HBr USP and guaifenesin USP 100 mg per 10 mL, while Children’s Dimetapp Cold & Cough contains 2 mg brompheniramine maleate USP, 10 mg dextromethorphan HBr USP, and 5 mg phenylephrine HCl USP per 10 mL, GSK stated.
What is the main ingredient in dimetapp?
In Each 10 Ml Active Ingredients: Brompheniramine Maleate, USP (2 Mg), Antihistamine; Dextromethorphan HBr, USP (10 Mg), Cough Suppressant; Phenylephrine HCl, USP (5 Mg), Nasal Decongestant.
Do they make liquid Sudafed?
Temporarily relieve your child’s nasal congestion and sinus pressure. This non-drowsy, grape-flavored liquid cold symptom relief medicine contains pseudoephedrine HCl and is alcohol- and sugar-free. Give your child relief from nasal congestion in a grape-flavored liquid.
What is Wal tap DM?
This combination medication is used to treat symptoms caused by the common cold, flu, allergies, hay fever, or other breathing illnesses (such as sinusitis, bronchitis). Dextromethorphan is a cough suppressant that affects a certain part of the brain (cough center), reducing the urge to cough.
Why was Dimetapp taken off the market?
Children’s Robitussin and Dimetapp cough medicines recalled due to potential overdose risks.
What ingredients is in Sudafed?
SUDAFED® Sinus and Nasal Decongestant tablets contain 60 mg of pseudoephedrine hydrochloride as the active ingredient….SUDAFED® Sinus and Nasal Decongestant tablets also contain the following inactive ingredients:
- magnesium stearate.
- maize starch.
What is Dimaphen DM Elixir?
This combination medication is used to treat symptoms caused by the common cold, flu, allergies, hay fever, or other breathing illnesses (such as sinusitis, bronchitis).
Does Children’s Dimetapp cold and cough cause drowsiness?
Common side effects of Dimetapp Children’s Cold & Allergy include fast heartbeat and shakiness/tremors. Dimetapp Children’s Cold & Allergy can also cause drowsiness. Do not engage in dangerous activity until you know how Dimetapp Children’s Cold & Allergy affects you.
Why was Robitussin discontinued?
The manufacturer says the recall is due to potential overdose risks. The wrong size dosing cups were put in the packages, which could cause parents to put too much medicine in the cup. They were distributed nationwide between Feb. 5, 2020 and June 3, 2020 within the United States.
What ingredient was removed from dimetapp?
Certain formulations of Alka-Seltzer, Dimetapp, Robitussin, Contac and Triaminic use phenylpropanolamine, as do many generic cold remedies, some prescription decongestants and some products for children. Acutrim and Dexatrim, both appetite suppressants, also contain the ingredient.
What are the active ingredients in Sudafed?
If you’re using a SUDAFED ® product, you can enjoy the advantages of one of three active ingredients: Pseudoephedrine, Phenylephrine or Xylometazoline. These active ingredients are designed to tackle congestion. They get to work on swollen nasal passages, helping to shrink the puffed up blood vessels that cause that stuffy feeling.
Can you take Sudafed with isocarboxazid?
Do not use Sudafed if you have used an MAO inhibitor such as furazolidone (Furoxone), isocarboxazid (Marplan), phenelzine (Nardil), rasagiline (Azilect), selegiline (Eldepryl, Emsam, Zelapar), or tranylcypromine (Parnate) in the last 14 days.
Is Sudafed safe for excretory excretion?
Excretion was mainly via the urine. The active ingredient of Sudafed Decongestant Liquid is a well-known constituent of medicinal products and its safety is well documented. The results of pre-clinical studies do not add anything of relevance for therapeutic purposes.
How should I use Sudafed?
Use Sudafed exactly as directed on the label, or as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than recommended. Cold medicine is usually taken only for a short time until your symptoms clear up. Do not give Sudafed to a child younger than 4 years old.